# SDR EIAA2010006

- Difficulty date: February 16, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AUTO PRESS CONTROL A/C CIRCUIT BREAKER TRIP, LEF OUT FLOW VALVE ON DMI.  FOUND A LARGE BUNDLE OF WIRES SEVERELY DAMAGED (APPROXIMATELY 20-30) AT STA 2020-2040, ABOVE BULK CARGO BAY.  REPAIRED WIRE BUNDLE TO LT OUTFLOW VALVE PER AMM 20 STANDARD WIRE PRACTICE, 3 EACH DIODES REPLACED.  REPAIRED WIRE BUNDLE TO AUTO PRESS CONT SPLICED ALL WIRES USING AMM 21-31-01.
